# SDR SWIA201541298

- Difficulty date: May 18, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 32,333 hours, 19,344 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD L/E SLAT LOWER T/E HAS DENT.  REPAIRED DENT ON RT WING INBD L/E SLAT, LOWER T/E IAW STS EA.
